Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/23765

Title: Explicit models for some stable categories of maximal Cohen-Macaulay modules
Authors: de Voelcsey, Louis de Thanhoffer
Van den Bergh, Michel
Issue Date: 2016
Citation: MATHEMATICAL RESEARCH LETTERS, 23(5), p. 1507-1526
Abstract: We give concrete DG-descriptions of certain stable categories of maximal Cohen-Macaulay modules. This makes in possible to describe the latter as generalized cluster categories in some cases.
Notes: [de Voelcsey, Louis de Thanhoffer] Univ Toronto, Dept Math, Bahen Ctr, 40 St George St,Room 6290, Toronto, ON M5S 2E4, Canada. [Van den Bergh, Michel] Univ Hasselt, Martelarenlaan 42, B-3500 Hasselt, Belgium.
URI: http://hdl.handle.net/1942/23765
DOI: 10.4310/MRL.2016.v23.n5.a12
ISI #: 000393010600012
ISSN: 1073-2780
Category: A1
Type: Journal Contribution
Validation: ecoom, 2018
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Non peer-reviewed author version207.79 kBAdobe PDF
Peer-reviewed author version250.6 kBAdobe PDF
Published version190.18 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.